# SDR DALA2025020700956

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 65,698 hours, 31,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: OVERHEAD EXIT LIGHT INOP (AUTO FUNCTION). C/A: RESET CIDS SYSTEM. ALL OPS NORMAL. (LP: 5659729)
